New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lambkins
Veteran Member


Date Joined May 2008
Total Posts : 574
   Posted 5/28/2008 5:36 AM (GMT -7)   
Hi does anyone else have this problem confused   Firstly am new to all this and now my eyes are very sore, i wear contact lenses and don't normally have any trouble is this just another U/C symptom or am i just putting everything down to U/C and it is not connected atall. sad It seems that every day there is something else also have a very strange feeling in my stomach like a tight knot that flutters it is not painful just annoying have (normal) stomach cramps anyway
wondering about my eyes sad
  
  Diagnosed 22.5.08 with Lft sided U/L
  Meds Predfoam 20mg 2x day
  Mesalazine 400mg 2x day


jujub
Forum Moderator


Date Joined Mar 2003
Total Posts : 10407
   Posted 5/28/2008 5:49 AM (GMT -7)   
Uveitis (inflammation of the eyes) can be an extra-intestinal symptom of UC. It is a serious condition and should not be ignored. Please make arrangements to see an ophthalmologist right away, your vision is too important to mess with.
Judy
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Avascular necrosis in both shoulders is my "forever" gift from steroid therapy.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.


lemonhead
Veteran Member


Date Joined Dec 2007
Total Posts : 1028
   Posted 5/28/2008 5:53 AM (GMT -7)   
Did this just start?  I have been having problems with my eyes as well.  Very scratchy, feels like there is something in them all the time....always on the left side.  So, went to the eye dr and it is allergies.  Never had it before, but he said this allergy season is the worst in a very long time.  Just need to stick it out and see if it clears up.  It may be allergies, may not be.  In the 15 years of me having UC, I have never had any eye issues with mine.  Good luck.

diagnosed with left-sided UC in 1997. (45cm)
Currently on 10mg Prednisone
12 caps of colazal    9 caps Colazal
2 rowasa enemas nightly
35, female


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 5/28/2008 6:18 AM (GMT -7)   
lambkins, Judy is right, don't delay in seeing your Doc. I had some weird allergy affecting one eye and the Dr. was at first very worried that I might have that condition from my UC.

I know it can feel sometimes like what else can go wrong and I sometimes will put stuff off, but lately I make sure to contact the Doc's and let them help decide the next course of action. One thing that really brought that point home for me, was I mentioned a small pain near my kidneys to my Neph and he had me in the hospital for testing that same day in case I had a clot, which I did not, but if I did it would have saved my life by speaking up and for him taking action.

let us know how it goes!
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!
 


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 5/28/2008 7:05 AM (GMT -7)   
I have to agree too. Our eyes can be highly affected by Uc so anything that goes wrong with them it's best to be seen by a doc. I've had numerous eye infections in the past and I've always went to the doc for them. I learned my lesson the very first time. I put it off until my vision was super blurry. I ended up having a very severe case of conjunctivitis. My eyes were soooo sore, puffy, oozy and I was just plain miserable!
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 6:41 AM (GMT -7)
There are a total of 2,931,565 posts in 321,660 threads.
View Active Threads


Who's Online
This forum has 160374 registered members. Please welcome our newest member, Todd1973.
330 Guest(s), 9 Registered Member(s) are currently online.  Details
notbob, Crispix, RedLabel, 1000Daisies, TxBart, Vin218, debsoap, straydog, Lanie G